# SDR CA991007066

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320E2A
- Propeller: Hartzl HC82VL2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rod
- Part number: C0828
- Condition: Corroded
- Location: Piston
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND ON PISTON RODS AND IN CYLINDER FELT GROOVE DURING 6 YEAR CHECK.
